# SDR C7WA200400067

- Difficulty date: November 11, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 652186717
- Condition: Loose
- Location: Nr 3 Eng Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THROUGH 16,000, NR 3 ENGINE OIL PRESSURE LIGHT ILLUMINATED.  OIL PRESSURE WAS 35 PSI AND DECREASING.  PERFORMED PRECAUTIONARY ENGINE SHUTDOWN IAW AOM.  FOUND NR 3 ENGINE LOW OIL PRESSURE SWITCH OIL LINE LEAKING.  REMOVED AND REINSTALLED LINE OPERATIONAL CHECK GOOD, NO LEAKS NOTED.
